advertisement
Question
Posted by: Skinny | 2003/02/10

Anti-depressants and Weight Loss

I have been on Cyprimal for about 6 months now, when i started going on them, i lost a tremendous amount of weight. I would just like to know, do anti-depressants to that? make u lose weight?? my dosage has been increased and i am worried about more weight loss.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Skinny, Cipramil® is given to normalise the serotonin levels and therefore may cause you to lose weight if you’re overweight. Usually people complain that they gain weight, so you don’t have to worry too much that you will lose more weight. If you do, you will have to see your doctor. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sandra | 2003/02/10

When I first went on prozac, I also lost a lot of weight, but once your body get used to it, you will actually start gainly weight again. I did ask my doctor about the weight lost, and he confirmed that it was normal.

Reply to sandra

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement